# SDR CA090108001

- Difficulty date: January 7, 2009
- Submitted: February 2, 2009
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 5,131 hours
- Engine: Pwc PW150A
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Condition: Malfunctioned
- Location: Airspeed
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) AT FLT LEVEL 230, A/S 250K, FLAPS 0, CRUSE.  EXPERIENCED MOD TURB OVERSPEED HORN WENT OFF MOMENTARILY UNDETERMINED AMOUNT OF TIME.  CREW DECLARED A MEDICAL EMERGENCY.  MAINTENANCE ACTION, INSPECTION AFTER OPERATING AT MORE THAN MAXIMUM OPERATING SPEED VMO PLUS 6 KNOTS CONDITION 3 CARRIED OUT IAW AMM 05-50-28-210-801.  AIRCRAFT CHECK AND NO FAULT FOUND.
